# SDR SWAA2024042979819

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,191 hours, 15,924 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Seat13d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13D RECLINES INTO EXIT ROW<[01] REPLACED SEAT 13D SEATBACK RECLINE HYDROLOC IAW CMM 25-22-46.
